Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Convergence in variation and related topics


Author: Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 41 (1937), 48-83
MSC: Primary 28A20; Secondary 26A45
Erratum: Trans. Amer. Math. Soc. 41 (1937), 482.
MathSciNet review: 1501891
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A20, 26A45

Retrieve articles in all journals with MSC: 28A20, 26A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501891-X
PII: S 0002-9947(1937)1501891-X
Article copyright: © Copyright 1937 American Mathematical Society